Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 10, NWS Austin/San Antonio, TX

March 25, 20094 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 25, 2009, 4:59 PM CDT for 4 counties in Texas. It was in force for 46 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2009, 4:59 PM CDT (21:59 UTC)
Expired
Mar 25, 2009, 5:45 PM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Blanco County, TX, Burnet County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 62 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 5:08 PM CDTHAIL 1.25Marble Falls, TXAMATEUR RADIO OPERATOR REPORTED HALF DOLLAR HAIL IN MARBLE FALLS AT THE INTERSECTION OF FM 1431 AND HIGHWAY 281.
Mar 25, 5:11 PM CDTHAIL 1.75Marble Falls, TX
Mar 25, 5:25 PM CDTHAIL 1.5Spicewood, TX
Mar 25, 5:25 PM CDTHAIL 2.5Spicewood, TX
Mar 25, 5:30 PM CDTHAIL 11 N Lago Vista, TXAMATEUR RADIO OPERATOR REPORTED 1 INCH HAIL 1 MILE NORTH OF THE LAGO VISTA AIRPORT.
Mar 25, 5:39 PM CDTHAIL 13 Ese Leander, TXCOCORAHS OBSERVER REPORTED QUARTER SIZE HAIL IN LEANDER.
Mar 25, 5:39 PM CDTHAIL 1.752 Sse Cedar Park, TXSPOTTER REPORTED GOLF BALL SIZE HAIL AND WIND GUST OF 55MPH AT THE INTERSECTION OF HIGHWAY 183 AND 620.
Mar 25, 5:40 PM CDTHAIL 0.88Leander, TXSPOTTER REPORTED NICKLE SIZE HAIL IN LEANDER.
Mar 25, 5:40 PM CDTHAIL 1Anderson Mill, TXAMATEUR RADIO OPERATOR REPORTED HAIL NEAR ANDERSON MILL AND HIGHWAY 183.
Mar 25, 5:40 PM CDTHAIL 1.75Cedar Park, TX
Mar 25, 5:41 PM CDTHAIL 11 Sse Leander, TXCOCORAHS OBSERVER REPORTED QUARTER SIZE HAIL COVERING THE GROUND SOUTHEAST OF LEANDER
Mar 25, 5:42 PM CDTHAIL 11 Ese Cedar Park, TXCOCORAHS OBSERVER REPORTED 1 INCH HAIL NEAR CEDAR PARK.
Mar 25, 5:44 PM CDTHAIL 1.751 Sw Anderson Mill, TXTRAINED SPOTTER REPORTED GOLFBALL SIZE HAIL ON BRIMFEILD COURT.
Mar 25, 5:44 PM CDTHAIL 1.75Cedar Park, TX
Mar 25, 5:45 PM CDTHAIL 2.510 Nnw Austin, TXAUSTIN GREAT HILLS NWS COOP OBSERVER REPORTED TENNIS BALL SIZE HAIL ON AND OFF BETWEEN 545PM AND 555PM. SHREDDED LEAVES...DENTS IN AUTOS AND GUTTERS ON ROOF...ALONG WITH A PATIO TABLE GLASS TOP SHATTERED. TSTM TOTAL RAINFALL OF 0.47 WITH TSTM WIND GUSTS E30 TO
Mar 25, 5:45 PM CDTHAIL 310 Nnw Austin, TXMILWOOD SUBDIVISION NEAR DUVAL AND PARMER LN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2348 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 252159
SVREWX
TXC031-053-453-491-252245-
/O.NEW.KEWX.SV.W.0010.090325T2159Z-090325T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
459 PM CDT WED MAR 25 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLANCO COUNTY...
  SOUTHERN BURNET COUNTY...
  NORTHWESTERN TRAVIS COUNTY...
  WESTERN WILLIAMSON COUNTY...

* UNTIL 545 PM CDT.

* AT 457 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM.  THIS STORM WAS LOCATED NEAR MEADOWLAKES...OR NEAR
  MARBLE FALLS...AND MOVING EAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE SPICEWOOD...SMITHWICK...
  OATMEAL...BERTRAM...LAGO VISTA...LAKEWAY...LIBERTY HILL...ANDICE...
  MANSFIELD DAM...LEANDER AND CEDAR PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3082 9779 3031 9781 3045 9835 3070 9835
TIME...MOT...LOC 2159Z 278DEG 31KT 3054 9829

$$
2 follow-up statements
000 
WWUS54 KEWX 252215
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 PM CDT WED MAR 25 2009

TXC031-053-453-491-252245-
/O.CON.KEWX.SV.W.0010.000000T0000Z-090325T2245Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-
515 PM CDT WED MAR 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN BLANCO...NORTHWESTERN TRAVIS...WESTERN WILLIAMSON
AND SOUTHERN BURNET COUNTIES...

AT 510 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.  THIS STORM WAS LOCATED NEAR MARBLE FALLS...MOVING EAST AT 35
MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE SPICEWOOD...SMITHWICK...
OATMEAL...BERTRAM...BRIARCLIFF...LAGO VISTA...LAKEWAY...LIBERTY
HILL...JONESTOWN...SEWARD JUNCTION...ANDICE...LEANDER...CEDAR PARK 
AND ANDERSON MILL.  THE AUSTIN AREA IS IN THE PATH OF THIS STORMS 
AND ARE ADVISED TO CONSIDER DELAYING THE COMMUTE HOME...ESPECIALLY 
FOR TRAVEL TO THE WEST OF I35.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING 
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3082 9779 3031 9781 3045 9835 3070 9835
TIME...MOT...LOC 2212Z 278DEG 31KT 3056 9821

$$
000 
WWUS54 KEWX 252227
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 PM CDT WED MAR 25 2009

TXC031-053-453-491-252245-
/O.CON.KEWX.SV.W.0010.000000T0000Z-090325T2245Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-
527 PM CDT WED MAR 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EXTREME NORTHEASTERN BLANCO...NORTHWESTERN TRAVIS...WESTERN
WILLIAMSON AND SOUTH CENTRAL BURNET COUNTIES...

AT 523 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SMITHWICK...
OR 12 MILES EAST OF MARBLE FALLS...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE BRIARCLIFF...LAGO VISTA...
LAKEWAY...LIBERTY HILL...JONESTOWN...SEWARD JUNCTION... 
ANDICE...LEANDER... CEDAR PARK AND ANDERSON MILL.  THE AUSTIN AREA 
REMAINS IN THE PATH OF THIS STORMS AND ARE ADVISED TO CONSIDER 
DELAYING THE COMMUTE HOME...ESPECIALLY FOR TRAVEL TO THE WEST OF 
I35.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL UP TO 2 INCHES IN DIAMETER HAS BEEN REPORTED IN MARBLE FALLS 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3042 9820 3065 9818 3082 9779 3031 9781
TIME...MOT...LOC 2224Z 278DEG 31KT 3053 9808

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:52 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Mar 25, 3:52 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 PM CDT WED MAR 25 2009

.DISCUSSION...
THE FRONTAL LAYER IS ERODING QUICKLY...WITH TEMPERATURES AND
DEWPOINT TEMPERATURES RISING AHEAD OF THE DEVELOPING CONVECTION
ACROSS THE EDWARDS PLATEAU AND NORTHERN HILL COUNTRY. 20Z LAPS
ANALYSIS SHOWS CAPE VALUES APPROACHING 3000 J/KG AND LIFTED
INDICES APPROACHING -8C. THE 12Z GFS 6-18H FORECAST LOOKS TO
OUTPERFORM THE 12Z AND 18Z NAM12 WITH QPF...SO OUR FORECAST WILL
BE CLOSER TO THE GFS IN THE FIRST PERIOD. THE 18Z RUC40 PICKS-UP
ON THE CURRENT BATCH OF CONVECTION AND MOVES IT EAST INTO THE
AUSTIN METRO AREA BETWEEN 6-7PM...AT THE TAIL-END OF RUSH HOUR.
THIS SOLUTION IS BELIEVABLE GIVEN THE CURRENT DIRECTION AND SPEED
OF MOVEMENT OF THE THUNDERSTORMS MOVING INTO THE HILL COUNTRY. THE
TORNADO WATCH ISSUED EARLIER WILL BE IN EFFECT UNTIL 9 PM...BUT
WILL LIKELY DROP SOME OF OUR WESTERN COUNTIES PRIOR TO EXPIRATION
TIME AS THUNDERSTORMS MOVE EAST.

CONVECTIVE POSSIBILITIES LOOK GOOD ON THURSDAY AFTERNOON AS THE
DRYLINE ATTEMPTS TO PUSH/MIX EAST TO NEAR I-35. SPC UPDATED THE DAY
2 CONVECTIVE OUTLOOK TO PUSH THE SLIGHT RISK AREA FURTHER
WEST...TO INCLUDE PORTIONS OF THE AUSTIN SAN ANTONIO CORRIDOR.

A POTENT UPPER LOW...CURRENTLY TAKING SHAPE OVER THE CENTRAL
ROCKIES...WILL PUSH INTO NEW MEXICO ON THURSDAY NIGHT THEN ACROSS
THE TEXAS PANHANDLE ON FRIDAY. OUR AREA WILL BE DRY-SLOTTED
...WITH DRY WESTERLY WINDS MIXING DOWN TO THE SURFACE AHEAD OF THE
COLD FRONT ASSOCIATED WITH THE UPPER FEATURE. THIS SCENARIO WILL
FOCUS CHANCES FOR MEASURABLE PRECIPITATION TO OUR EASTERN-MOST
COUNTIES ON FRIDAY. WINDY CONDITIONS ARE FORECAST FRIDAY AHEAD OF
THE COLD FRONT...THEN BEHIND THE COLD FRONT FRIDAY NIGHT AND INTO
SATURDAY AS WELL. A WIND ADVISORY WILL LIKELY BE REQUIRED. WELL
ABOVE NORMAL TEMPERATURES ARE FORECAST BOTH THURSDAY AND FRIDAY IN
ADVANCE OF THIS POTENT UPPER LEVEL LOW. BELOW NORMAL TEMPERATURES
ARE FORECAST OVER THE WEEKEND BEHIND THE FRONT...WITH NEAR NORMAL
TEMPERATURES AND GULF MOISTURE RETURNING EARLY NEXT WEEK.

&&

.FIRE WEATHER...
WINDY AND VERY DRY CONDITIONS ARE FORECAST OVER MUCH OF THE AREA
FRIDAY INTO SATURDAY. FIRE WEATHER CONDITIONS MAY REACH CRITICAL
THRESHOLDS AND A RED FLAG WARNING MAY BE REQUIRED. VERY LOW
RELATIVE HUMIDITIES ARE FORECAST THURSDAY AFTERNOON ACROSS THE
WESTERN-THIRD OF THE AREA...BUT WINDS ARE NOT FORECAST TO EXCEED
CRITICAL THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              64  79  62  80  43 /  30  50  10  10  -
AUSTIN BERGSTROM INTL AIRPORT  58  79  58  81  42 /  30  50  10  10  -
NEW BRAUNFELS MUNI AIRPORT     62  80  59  83  41 /  20  40  10  10  -
BURNET MUNI AIRPORT            56  79  58  76  38 /  30  40  10  10  -
DEL RIO INTL AIRPORT           63  87  58  76  40 /  10  20  -   -   -
GEORGETOWN MUNI AIRPORT        59  78  59  78  40 /  40  40  10  10  -
HONDO MUNI AIRPORT             60  84  58  83  39 /  10  30  10  10  -
SAN MARCOS MUNI AIRPORT        60  80  59  82  42 /  20  50  10  10  -
LA GRANGE - FAYETTE REGIONAL   63  78  65  82  43 /  30  50  20  20  -
SAN ANTONIO INTL AIRPORT       62  82  59  82  44 /  10  40  10  10  -
STINSON MUNI AIRPORT           63  83  62  83  42 /  10  40  10  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11/25/SS
Hazardous weather outlook, Mar 25, 3:22 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 PM CDT WED MAR 25 2009

TXZ171>173-183>194-202>209-217>225-228-261100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
322 PM CDT WED MAR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BETWEEN 3 AND 8 PM
ACROSS MUCH OF SOUTH CENTRAL TEXAS WITH LARGE HAIL AND ISOLATED
TORNADOES BEING THE PRIMARY THREATS. THE GREATEST THREAT AREA IS
ALONG AN NORTH OF STATE HIGHWAY 71.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY
BETWEEN 2 AND 8 PM...MAINLY ALONG AND EAST OF HIGHWAY 281.

WINDY AND VERY DRY CONDITIONS ARE FORECAST FRIDAY AFTERNOON
THROUGH SATURDAY. A WIND ADVISORY WILL LIKELY BE REQUIRED. IN
ADDITION...A RED FLAG WARNING MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Mar 25, 3:57 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT WED MAR 25 2009

TXZ184-186-252200-
EDWARDS-KERR-
357 PM CDT WED MAR 25 2009

...A STRONG THUNDERSTORM WAS AFFECTING EDWARDS AND KERR COUNTIES...

AT 357 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
8 MILES SOUTHEAST OF TELEGRAPH...OR 18 MILES SOUTH OF JUNCTION...
MOVING EAST AT 30 MPH.

PEOPLE IN NORTHEASTERN EDWARDS AND NORTHWESTERN KERR COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...MOUNTAIN HOME...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM.
Local storm report, Mar 25, 4:08 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 PM CDT WED MAR 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             CASTELL                 30.70N  98.50W
03/25/2009  E0.25 INCH       LLANO              TX   LAW ENFORCEMENT

&&

EVENT NUMBER 00337

JPB
Local storm report, Mar 25, 4:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 PM CDT WED MAR 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             CASTELL                 30.70N  98.50W
03/25/2009  M1.00 INCH       LLANO              TX   LAW ENFORCEMENT

            ALSO HEAVY RAIN CAUSING SOME FLOODING ON ROADWAYS

&&

EVENT NUMBER 00338

SBS
Local storm report, Mar 25, 4:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 PM CDT WED MAR 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             5 WSW SUNRISE BEACH VIL 30.56N  98.50W
03/25/2009  M1.75 INCH       LLANO              TX   TRAINED SPOTTER

&&

EVENT NUMBER 00339

JPB
Local storm report, Mar 25, 4:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
457 PM CDT WED MAR 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             KINGSLAND               30.66N  98.45W
03/25/2009  M0.75 INCH       LLANO              TX   TRAINED SPOTTER

&&

EVENT NUMBER 00340

JPB
Local storm report, Mar 25, 4:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
459 PM CDT WED MAR 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             HORSESHOE BAY           30.54N  98.35W
03/25/2009  M2.00 INCH       BURNET             TX   TRAINED SPOTTER

&&

EVENT NUMBER 00341

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:45 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano60 min
Mar 25, 4:00 PM CDTTornado WarningEWXLlano45 min
Mar 25, 4:37 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano38 min
Mar 25, 4:48 PM CDTTornado WarningEWXBlanco, Burnet, Llano42 min
Mar 25, 5:18 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall42 min
Mar 25, 5:35 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson55 min
Mar 25, 6:05 PM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson100 min
Mar 25, 6:11 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson40 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.